← Return to Can chemo treatment cause blood clots?

Discussion
jdjabara (@jdjabara)

Can chemo treatment cause blood clots?

Pancreatic Cancer | Last Active: Aug 24, 2022 | Replies (4)

Comment receiving replies
@colleenyoung

Checking in to see how you are doing, @jdjabara.

Here's some info about chemo and blood clots that you might find helpful
- Blood Clots (Deep Vein Thrombosis) and Cancer Treatment https://www.cdc.gov/cancer/survivors/patients/blood-clots.htm
Excerpt
"Cancer patients, especially cancer patients who are receiving chemotherapy, have a much higher risk of DVT than other people. Patients with brain, pancreatic, stomach, and lung cancers are at the highest risk."

Walking is a good idea and you might ask about compression socks and blood thinners. What is your cancer team doing to help manage your blood clots?

Jump to this post


Replies to "Checking in to see how you are doing, @jdjabara. Here's some info about chemo and blood..."

They have me on a blood thinner . My cancer was stage 1A and was “microscopic “ per the surgeon. I personally think the chem , either directly or indirectly caused the clots . Seems like they should put all cancer patients on a blood thinner if they can tolerate it ( at least while on chemo)